Results 1 to 6 of 6

Thread: Uh Oh

  1. #1

    Default Uh Oh

    I am dealing with something and I needed to put it out somewhere that would give me positive feedback not negative.

    When I do an "activity" I wet the bed, I have done this three times now.
    I have had bladder issues for a while. I feel like I always have to go but hardly ever can.
    A couple days ago i decided I wanted to finally get diapers, since I've wanted them for the longest time, so I decided that maybe if I wet the bed I would have an excuse to get them. So I did. It took awhile but I finally purposely wet the bed.
    It was the best feeling ever, the warmth and protection.
    Then later night I wet the bed two more times but not really on purpose, more of an accident.
    I got someone to get me adult diapers from Wal-Mart while they are out and came back with depends,
    Today, since the small depends don't fit and they don't hold enough I am going to buy Goodnites!!!!
    I am so excited to have cute diapers but the problem is that since I purposely peed the bed I've been having more issues with holding my pee. When I go to the bathroom no matter how much I need to go I either don't or it takes me forever. I'm not sure what my problem is, probably medication side effects.
    I'm going to the doctor today to stop this medication so maybe that will help.

    My question is: Was it bad to wet the bed on purpose? Did I mess up my body now?

    Thank you so much, sorry for the rambling.

  2. #2


    It was not bad , and you have not screwed up your body , it's a vary resident thing , if you can't go when you want too and do go when you don't want , I don't know your age but changes are the doctor is going to check your prostate and if that is enlarged he might try you on s medication called Tamulosin ( Flomax) it helps shrink the prostate and relax your bladder neck , there are others but that is the most popular ( I have taken it for years , no problems and a better stream ) what medication were you taking that you think gave you this side effect ?.

    They might also order some blood work and sonogram of your kidneys and bladder ( that's just were they slather on a conductive gel and pass Soundwave into your abdomen to see if there are any abnormalities in your urinary system that they can see) they might also give you some catheters to use to "help" you empty your bladder , if it's a urologist you are seeing if not and it's just a gp they might refer you to a urologist.

    Let us know how you are ? When you have a chance.

    Sent from my SM-T810 using Tapatalk

  3. #3


    Not my prostate and I went to my doctor she sent me for a urine sample for an infection, I've already tested for UTI and I'm not pregnant (Yes, female)

    My doctor said its not my medication but I am cutting down on it anyways

  4. #4


    Well I apologize for accusing you of having a prostate that was very Male-ish of me wasn't it , I never gave it much thought of you being female because of your ultra short urethra and really easy bladder access my catheters are 16 inch yours are a lipstick, but that's why so many women have IC issues of some severity or another from childbirth and labor .

    Sent from my SM-T810 using Tapatalk

  5. #5


    Hi Babywaby,

    It is not bad to wet the bed on purpose hehe in fact, i think most of us here have tried it once or many times and it has not messed us up so i dont think that is the issue

    For your current accidents and wetting issues, it could be due to many causes such as UTI (you said you were tested and I assume the results were negative?), stress or the context of the situation that resulted in your accident. Many of us have accidents too. for example, i often get night time accidents if I am too tired and sleep to soundly, sick or drank too much water.

    Hmmm also what kind of medication are you taking? Most medications do not cause you to pee more unless its a diuretic. hehe hope it helps

  6. #6


    Quote Originally Posted by dryper View Post
    Hmmm also what kind of medication are you taking? Most medications do not cause you to pee more unless its a diuretic. hehe hope it helps
    Doctor says it's not medication. I've been tested for UTI but I'm going for more urine samples

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  • - the Adult Baby / Diaper Lover / Incontinence Support Community. is designed to be viewed in Firefox, with a resolution of at least 1280 x 1024.